MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIBIAL STYLUS; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIBIAL STYLUS; KNEE INSTRUMENT : ALIGNMENT DEVICES
Model Number 2024-40-400
Medical Device Problem Codes Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Examination of the returned device could not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the stylus tool in the uni tibial tray will not move from current position seems stuck or broken.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6 (device codes).Product complaint # (b)(4).Investigation summary - examination of the returned device could not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot - null.Device history batch - null.Device history review - null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI TIBIAL STYLUS
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9722079
Report Number1818910-2020-05172
Device Sequence Number18922845
Product Code HWT
UDI-Device Identifier10603295082996
UDI-Public10603295082996
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2024-40-400
Device Catalogue Number202440400
Device Lot NumberB0509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1